alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : SILVEIRA, JAYLSON JAIR DA [Author]
References found : 9 [refine]
Displaying: 1 .. 9   in format [ISO 690]
Curriculum: Lattes

page 1 of 1


   1 / 9
select
to print
 Silveira, Jaylson Jair da and Lima, Gilberto Tadeu Conquering Credibility for Monetary Policy Under Sticky Confidence. Rev. Bras. Econ., June 2015, vol.69, no.2, p.251-261. ISSN 0034-7140


   2 / 9
select
to print
 Silveira, Jaylson Jair da and Lima, Gilberto Tadeu Conhecimento imperfeito, custo de otimização e racionalidade limitada: uma dinâmica evolucionária de ajustamento nominal incompleto. Rev. Bras. Econ., Mar 2008, vol.62, no.1, p.57-75. ISSN 0034-7140


   3 / 9
select
to print
 Almeida, Helberte João França and Silveira, Jaylson Jair da Formação de expectativas de inflação em um ambiente de racionalidade limitada: uma abordagem de escolha discreta. Estud. Econ., Jul 2017, vol.47, no.3, p.465-486. ISSN 0101-4161


   4 / 9
select
to print
 Silveira, Jaylson Jair da and Lima, Gilberto Tadeu Regime monetário de meta de inflação em um ambiente de heterogeneidade de estratégias de formação de expectativas de inflação. Estud. Econ., Jun 2013, vol.43, no.2, p.213-239. ISSN 0101-4161


   5 / 9
select
to print
 Heller, Cláudia and Silveira, Jaylson Jair da Clássicos versus Keynes: a abordagem formal de David Champernowne. Estud. Econ., Mar 2012, vol.42, no.1, p.183-216. ISSN 0101-4161


   6 / 9
select
to print
 Soromenho, Jorge Eduardo de Castro and Silveira, Jaylson Jair da Desemprego e flexibilidade de salários em um contexto evolucionário. Estud. Econ., Jun 2011, vol.41, no.2, p.269-296. ISSN 0101-4161


   7 / 9
select
to print
 Silveira, Jaylson Jair da. Ciclos clássicos num ambiente de racionalidade limitada. Estud. Econ., Dez 2003, vol.33, no.4, p.701-734. ISSN 0101-4161


   8 / 9
select
to print
 Soromenho, Jorge Eduardo de Castro and Silveira, Jaylson Jair da Demanda e desemprego no médio prazo. Estud. Econ., Dez 2008, vol.38, no.4, p.747-788. ISSN 0101-4161


   9 / 9
select
to print
 Silveira, Jaylson Jair da. Macrodinâmicas de crescimento em uma economia Solow-Swan com migração: uma abordagem de jogos evolucionários. Estud. Econ., Jun 2007, vol.37, no.2, p.293-327. ISSN 0101-4161


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information